# SDR SWAA2021060472686

- Difficulty date: May 14, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. AFT BULKHEAD LOWER BULKHEAD STRAP CORRODED STA.947 APPROX STR 21R TO STR 25R WL 158 ; / FOUND MATERIAL LSS TO BE 100%; REMOVED AND REPLACED AFT CARGO AFT BULKHEAD RH SUPPORT RAIL BS 947 IAW SRM 51-40-02-0G-0; DWG 149A8117 REV -; RESTORED CIC IAW AMM 51-21-91; VERIFIED STEPS 7; 8 AND 9; AUDIT C/W
